# SDR AWXA200200042

- Difficulty date: January 16, 2002
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 37,309 hours, 17,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAN - EEL - C - DURING TEST OF EMERGENCY EXIT LIGHTING ALL OF THE FWD AND AFT SECTION EMERGENCY EXIT LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACKS 10WL (ZONE 221) AND 13WL (ZONE 263) IAW AMM 33-51-38, OPERATIONAL CHECK WAS GOOD IAW T/C F1C33301.
